# SDR AU010248

- Difficulty date: March 21, 2001
- Submitted: April 4, 2001
- Operation: General aviation
- Make and model: Airtrc AT802A
- Engine: Pwa PT6A65AG
- Propeller: Hartzl HCB5MP3
- System (JASC): 5540 · Rudder Structure
- Part: Structure
- Part number: 304566
- Condition: Damaged
- Location: Rudder
- Part time: 1,975 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RUDDER CRACKED AND SKIN DEFORMED IN UPPER AREA WHERE THE BALANCEHORN ATTACHES TO THE RUDDER STRUCTURE.
